Advanced

Volterra invariant subspaces of H-p

Aleman, Alexandru LU and Korenblum, Boris (2008) In Bulletin des Sciences Mathématiques 132(6). p.510-528
Abstract
A complete description is obtained for the subspaces of the Hardy space H-P (p >= 1) that are invariant under the Volterra integral operator. We then show that this result can be applied to derive complete characterizations of such subspaces in a large class of Banch spaces of analytic functions in the unit disc containing the usual Bergman and Dirichlet spaces. (C) 2007 Elsevier Masson SAS. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Bulletin des Sciences Mathématiques
volume
132
issue
6
pages
510 - 528
publisher
Gauthier-Villars
external identifiers
  • wos:000259378500004
  • scopus:49349117915
ISSN
0007-4497
DOI
10.1016/j.bulsci.2007.08.001
language
English
LU publication?
yes
id
dbcbaaca-dd99-4c1c-9826-dd3dfb13c073 (old id 1287321)
date added to LUP
2009-01-22 12:38:20
date last changed
2017-05-28 03:55:53
@article{dbcbaaca-dd99-4c1c-9826-dd3dfb13c073,
  abstract     = {A complete description is obtained for the subspaces of the Hardy space H-P (p >= 1) that are invariant under the Volterra integral operator. We then show that this result can be applied to derive complete characterizations of such subspaces in a large class of Banch spaces of analytic functions in the unit disc containing the usual Bergman and Dirichlet spaces. (C) 2007 Elsevier Masson SAS. All rights reserved.},
  author       = {Aleman, Alexandru and Korenblum, Boris},
  issn         = {0007-4497},
  language     = {eng},
  number       = {6},
  pages        = {510--528},
  publisher    = {Gauthier-Villars},
  series       = {Bulletin des Sciences Mathématiques},
  title        = {Volterra invariant subspaces of H-p},
  url          = {http://dx.doi.org/10.1016/j.bulsci.2007.08.001},
  volume       = {132},
  year         = {2008},
}